# SDR 2003F00034

- Difficulty date: October 1, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6072 - COS-PHX - UPON TAKEOFF ROTATION, A LIGHT THUD WAS HEARD.  ALL INDICATIONS IN THE COCKPIT WERE NORMAL.  WHILE IN CRUISE, THE F/A NOTIFIED THE FLIGHT DECK WITH A REPORT FROM A PASSENGER.  THE PASSENGER STATED THAT HE HAD THOUGHT WE HAD BLOWN A TIRE ON TAKEOFF.  THE LANDING WAS UNEVENTFUL.  THE TOWER WAS NOTIFIED AND NO DEBRIS WAS FOUND ON RUNWAY IN PHX.  AFTER LANDING, THE TIRE WAS STILL INFLATED BUT THE ENTIRE TREAD SURFACE WAS MISSING.  UNDERSIDE OF INBOARD FLAP WAS DAMAGED.  MAINTENANCE REMOVED AND REPLACED NR 2 MWA.  (M)
